MAUDE Adverse Event Report: Stryker Endoscopy-San Jose PKG PRECISION LED LIGHT SOURCE - INTERNATIONAL KIT; light source, fiberoptic, routine

Stryker Endoscopy-San Jose PKG PRECISION LED LIGHT SOURCE - INTERNATIONAL KIT; light source, fiberoptic, routine
Catalog Number 0220220000I
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that after installing the fiber optic cable, no light is being detected from the precision light source.

Brand Name
PKG PRECISION LED LIGHT SOURCE - INTERNATIONAL KIT
Common Device Name
light source, fiberoptic, routine
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key25383260
Report Number0002936485-2026-00355
Device Sequence Number15620836
Product Code FCW
UDI-Device Identifier07613327051322
UDI-Public(01)07613327051322
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082813
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0220220000I
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Supplement Date Received by Manufacturer08/04/2026
Initial Report FDA Received Date06/03/2026
Supplement Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown